Journal article icon

Journal article

Invariants and separating morphisms for algebraic group actions

Abstract:

The first part of this paper is a refinement of Winkelmann’s work on invariant rings and quotients of algebraic group actions on affine varieties, where we take a more geometric point of view. We show that the (algebraic) quotient X//GX//G given by the possibly not finitely generated ring of invariants is “almost” an algebraic variety, and that the quotient morphism π:X→X//Gπ:X→X//G has a number of nice properties. One of the main difficulties comes from the fact that the quotient morph...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00209-015-1420-0

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Mathematische Zeitschrift Journal website
Volume:
280
Issue:
1-2
Pages:
231–255
Publication date:
2015-01-25
Acceptance date:
2014-11-23
DOI:
ISSN:
1432-1823 and 0025-5874
Pubs id:
pubs:652546
URN:
uri:e9bfaf3b-cf73-4c5e-bcef-d5bd5daa3871
UUID:
uuid:e9bfaf3b-cf73-4c5e-bcef-d5bd5daa3871
Local pid:
pubs:652546
Paper number:
1-2
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP